# SDR FXTA20110405002

- Difficulty date: December 31, 2010
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N4112D
- Make and model: Piper PA-31-350
- Aircraft serial: 318353004
- Aircraft time: 29,562 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 600X6TR20
- Condition: Blown
- Location: Nlg
- Component: Nlg Wheel, Cleveland
- Component part number: 40141
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE TIRE BLEW ON LANDING.  NO OTHER DAMAGE TO AIRCRAFT.
